Web of Science: 5 citations, Scopus: 5 citations, Google Scholar: citations,
Sierpinski curve Julia sets for quadratic rational maps
Devaney, Robert L. (Boston University. Department of Mathematics)
Fagella Rabionet, Núria (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i matemàtiques)
Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)

Date: 2014
Abstract: We investigate under which dynamical conditions the Julia set of a quadratic rational map is a Sierpi ́nski curve.
Note: Número d'acord de subvenció MINECO/MTM2008-01486
Note: Número d'acord de subvenció MINECO/MTM2006-05849
Note: Número d'acord de subvenció AGAUR/2009/SGR-792
Note: Agraïments: The second, third and fourth author are partially supported by the European Community through the project 035651–1–2-CODY. The first author was partially supported by grant #208780 from the Simons Foundation.
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Julia sets
Published in: Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, Vol. 39 (2014) , p. 3-22, ISSN 1798-2383

DOI: 10.5186/aasfm.2014.3903

19 p, 1.5 MB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-02-03

   Favorit i Compartir